# SDR ASOA201611086153

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 30,962 hours, 19,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK.  RT FUSELAGE SKIN IS CRACKED AT RIVET AT FR 79.  REPAIRED FUSELAGE SKIN IAW SRM 53-32-01.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
